# SDR ASAA2020112643455

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 37,943 hours, 13,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LIGHTED EMERGENCY EXIT SIGN LENS AT ROW 16 RH IS MISSING. GROUNDED - YES. INSTALLED EMERGENCY EXIT SIGN LENS.
